On the growth of a subharmonic function with Riesz’ measure on a ray

  • A. A. Gol’dberg
  • I. V. Ostrovskii

Анотація

We consider functions v subharmonic in Rn, n ≥ 2, which are natural counterparts of Weierstrass canonical products (so-called Weierstrass canonical integrals). Under assumptions that the order of v is a noninteger number and the Riesz measure of v is supported by a ray we obtain sharp estimates of asymptotical behavior of v at infinity along rays.

Downloads

Як цитувати

(1)
A. A. Gol’dberg и I. V. Ostrovskii, On the growth of a subharmonic function with Riesz’ measure on a ray, Мат. физ. анал. геом. 11 (2004), 107-113.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.